Hello. I am a concerned Granddaughter.
My granmother had surgery 2 weeks ago, she had part of her intestine removed. I believe 8inches. They could not successfully do a colonoscopy. She had diverticulitis. It was pretty serious. She is 73 years old. She has had liver failure previously as well, about 15 years ago. and was very sick. Her doctor has put her on Tramacet- I have done some research and it says it can cause severe liver problems and not to take it if you have liver problems. Why would a doctor prescribe it.? Also she was in the hospital for a week after the surgery, taking tramacet. She had no problems in the hospital, that we know of. Then when she returns home.. Nothing has changed. She is experiancing, red, rashlike symptoms, on her back-almost all the way up now, and it is around the front of her abdomen now as well.
It is blotchy closer to the top of the redness, and she is experiancing itching. She has seen the doctor and he assures her that it is a side effect from the medicine. My personal opinion is that he is wrong and making a mistake. Why now after a week has it finally started to react. The doctor has advised he to continue taking tramecet. Even though that it is supposedly the "CAUSE" even withthe liver problems. The doctor gave her a benadryl prescription to take away the "Allergic rEAction" It is not working... Can anyone give me some advise. Im very worried.